# SDR CALA2017103003840

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 85,952 hours, 14,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 3L EMERG LIGHT BATTERY PACK DM 33405 FOUND LOW VOLTAGE. CABIN DOOR 3L EMERG LIGHT DM33405 BATTERY PACK AND CHARGER REPLACED, OPERATIONAL TESTED NORMAL AS PER AMM 33-51-06.
